MAUDE Adverse Event Report: CORDIS DE MEXICO SHRT GEN / PRO 15 X 50 BIL 80; CATHETER, BILIARY, DIAGNOSTIC

CORDIS DE MEXICO SHRT GEN / PRO 15 X 50 BIL 80; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG1550BPS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent dislodged from the genesis on pro balloon catheter while being placed in position at the ostial lesion of the celiac artery.The physician was able to retrieve the stent with a snare and the procedure was aborted.There was slight difficulty advancing the device towards the lesion.There was no patient injury.There was significant calcium at the ostium lesion.The device prepped according to the instruction for use (ifu) with no difficulty or defect noted.There was no excessive forced used anytime during the procedure.The product was returned for evaluation.One non-sterile of shrt gen / pro 15 x 50 bil 80 catheter was returned.Per visual analysis the stent was not returned.No anomalies or damages were noted.Per dimensional analysis the od proximal seal was found within specification.Insertion withdrawal was performed and a.035¿ guide wire (lab sample) was inserted into the guide wire lumen via distal tip and no resistance or friction was felt during the insertion.A device history record (dhr) review of lot 17268849 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent - dislodged - in patient¿ was confirmed through analysis of the returned device.The exact cause of the event could not be determined during analysis.Based on the information available for review, vessel characteristics (significant calcium at the ostium lesion) may have contributed to the dislodgement as this is a potential result of such a characteristic.The reported ¿stent delivery system (sds)-ses- tracking difficulty¿ was not confirmed through analysis of the returned device as the guidewire was successfully passed through the guidewire lumen.The exact cause of the event could not be determined during analysis.According to the instructions for use ¿prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.B.Under fluoroscopy, use the balloon marker bands and the radiopaque stent to position the stent centrally within the stricture.During positioning, verify that the stent is still centered within the balloon marker bands and has not been dislodged.¿ neither the dhr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
It was reported that the stent dislodged from the genesis on pro balloon catheter while being placed in position at the ostial lesion of the celiac artery.The physician was able to retrieve the stent with a snare and the procedure was aborted.There was slight difficulty advancing the device towards the lesion.There was no patient injury.There was significant calcium at the ostium lesion.The product will be sent for evaluation.The device prepped according to the instruction for use (ifu) with no difficulty or defect noted.There was no excessive forced used anytime during the procedure.

Brand Name
SHRT GEN / PRO 15 X 50 BIL 80
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6538924
Report Number9616099-2017-01074
Device Sequence Number10796475
Product Code FGE
UDI-Device Identifier20705032037447
UDI-Public20705032037447
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberPG1550BPS
Device Catalogue NumberPG1550BPS
Device Lot Number17268849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2017
Distributor Facility Aware Date04/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;